# SDR 98ZZZX969

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: E.U.A. Air Support Inc, repair station EUJR141L
- Aircraft: N977TW
- Make and model: Amd FALCONE
- Aircraft serial: 13
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fus Lt Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING CORROSION WAS DISCOVERED DURING B, C INSPECTIONS:  FUSELAGE LEFT AFT SECTION LAVATORY AREA - CORROSION BETWEEN SKIN AND FRAMES/STRINGERS.  FRAME 29 TO FRAME 33 LOCATED BETWEEN STR 19 AND STR 22.  REPLACEMENT OF SKIN PANEL AND CLEANING AND TREATING OF ATTACHING SKIN, STRINGERS, AND FRAMES.  SUBMITTER SUGGESTED MOISTURE AND SPILLAGE IN LAVATORY AREA AS A POSSIBLE CAUSE.   ACFT TT:  28,446 HRS.  LANDINGS:  23,592.
